# SDR YENA2024040500491

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 10,372 hours, 1,957 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: UNKNOWN
- Condition: No Test
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#20, LHR-JFK. (ETOPS)'L/H WING LOOP A, LOOP 23HF REQUIRES REPLACEMENT DUE TO FAILED IMPEDANCE CHECK SHORTING TO GROUND; REPLACED L/HWING LOOPA 23HF IAW AMM 36-12-16. OPS CHECK GOOD. NO FAULTS NOTED AT THIS TIME.
